# SDR AALA202203304022

- Difficulty date: March 29, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737-8
- Aircraft serial: 29546
- Aircraft time: 58,880 hours, 24,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 26C EMERGENCY LIGHT COVER LOOSE. LIGHT COVER SCREW TIGHTEN PER AMM 33-51-00 OPERATIONAL CHECK NORMAL.
